MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950080
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Bowel Perforation (2668)
Date of Event 04/04/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2007 ¿ patient was diagnosed with incisional hernia thereby underwent open repair with implant of composix e/x mesh (device 1).Per operative notes, ¿ in the midline, the hernia defect with sac was resected.The adhesions were removed, and composix e/x mesh (device 1) was placed over the hernia defect and secured with sutures circumferentially.¿ on (b)(6) 2008 ¿ patient was diagnosed with recurrent incisional hernia (x2) thereby underwent open repair with implant of composix mesh (device 2) and composix e/x mesh (device 3).Per operative notes, ¿the hernia defects superior and inferior to the prior incisional hernia was noted.Two hernia defect with sacs were reduced.The upper hernia was repaired and composix mesh (device 2) was placed and to the inferior defect, composix e/x mesh (device 3) was placed and secured and irrigated.¿ on (b)(6) 2018 - patient was diagnosed with small bowel obstruction and adhesions to prior mesh thereby underwent open repair with removal of meshes (device 1, 2 and 3) and implant of ventrio st mesh (device 4).Per operative notes, ¿the dense scar tissues were excised.The seroma cavity overlying mesh was drained.Three separate meshes (device 1, 2 and 3) on undersurface of anterior abdominal wall and small bowel plastered to it was noted.Dense adhesions between small bowel in anterior abdominal wall was taken down.The meshes (device 1, 2 and 3) were seen folded over itself and removed.Obstructed portion of bowel was removed and ventrio st mesh (device 4) was placed sutured and tacked in position.¿ on (b)(6) 2018 ¿ patient was diagnosed with perforated ileum and adhesions thereby underwent open repair with removal of prior mesh (device 4).Per operative notes, ¿a perforation in the mid ileum was noted and resected.The previously placed mesh (device 4) and adhesions were removed, and mesenteric defect was closed with sutures.¿ on (b)(6) 2020 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with implant of ventrio mesh (device 5).Per operative notes, ¿an large hernia from sternum to pubis was noted.The hernia sac was reduced; adhesions were lysed and ventrio mesh (device 5) was placed over the defect and sutured circumferentially.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-sep-2016) is considered to be a best estimate.This mdr represents the ventrio st mesh (device 4).An additional supplemental emdr was submitted to represent the composix e/x mesh (device 1), composix mesh (device 2) and composix e/x mesh (device 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23787957
Report Number1213643-2025-01192
Device Sequence Number10442870
Product Code FTL
UDI-Device Identifier00801741031571
UDI-Public(01)00801741031571(17)181128(10)HUAW2144
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2018
Device Catalogue Number5950080
Device Lot NumberHUAW2144
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale